MathSciNet Relay Station
MathSciNet bibliographic data
MR1205177 58G25 (35P05 47F05)
Shubin, M. A. Spectral theory of elliptic operators on noncompact manifolds. Méthodes semi-classiques, Vol. 1 (Nantes, 1991). Astérisque No. 207 (1992), 5, 35–108.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement